Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On an equality involving group characters


Author: J. J. Price
Journal: Proc. Amer. Math. Soc. 14 (1963), 869-874
MSC: Primary 42.51; Secondary 22.60
DOI: https://doi.org/10.1090/S0002-9939-1963-0160081-7
MathSciNet review: 0160081
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.51, 22.60

Retrieve articles in all journals with MSC: 42.51, 22.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0160081-7
Article copyright: © Copyright 1963 American Mathematical Society